Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 27, Number 124

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generalized local maximum principles for finite-difference operators
Achi Brandt.
Math. Comp. 27 (1973), 685-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329289
Convergence for a vortex method for solving Euler’s equation
Theodore E. Dushane.
Math. Comp. 27 (1973), 719-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339675
Symmetrization of the fluid dynamic matrices with applications
Eli Turkel.
Math. Comp. 27 (1973), 729-736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329279
Stability and convergence of difference approximations to pseudo-parabolic partial differential equations
William H. Ford and T. W. Ting.
Math. Comp. 27 (1973), 737-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0366052
Mesh refinements for parabolic equations of second order
Stewart Venit.
Math. Comp. 27 (1973), 745-754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0381337
Eigenfrequencies of an elliptic membrane
B. A. Troesch and H. R. Troesch.
Math. Comp. 27 (1973), 755-765
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0421276
Elliptical membranes with smallest second eigenvalue
B. Andreas Troesch.
Math. Comp. 27 (1973), 767-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0421277
A posteriori error bounds for numerical solutions of the neutron transport equation
Niel K. Madsen.
Math. Comp. 27 (1973), 773-780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327236
A modified Bairstow method for multiple zeros of a polynomial
F. M. Carrano.
Math. Comp. 27 (1973), 781-792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334492
The order of numerical methods for ordinary differential equations
J. C. Butcher.
Math. Comp. 27 (1973), 793-806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343620
Approximate solution of the differential equation $y^{”}=f(x,y)$ with spline functions
Gh. Micula.
Math. Comp. 27 (1973), 807-816
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331789
Polynomial approximation of a function and its first derivative in near minimax norms
Edgar A. Cohen.
Math. Comp. 27 (1973), 817-827
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330843
Boundary expansions for spline interpolation
W. D. Hoskins.
Math. Comp. 27 (1973), 829-830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324875
Integration formulas and schemes based on $g$-splines
George D. Andria, George D. Byrne and David R. Hill.
Math. Comp. 27 (1973), 831-838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339460
An elliptic integral identity
H. S. Wrigge.
Math. Comp. 27 (1973), 839-840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324083
Rational approximants defined from double power series
J. S. R. Chisholm.
Math. Comp. 27 (1973), 841-848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382928
Error analysis for direct linear integral equation methods
James L. Phillips.
Math. Comp. 27 (1973), 849-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374843
Numerical construction of Gaussian quadrature formulas for $∫_{0}^{1}(-Log\ x)⋅x^{𝛼}⋅f(x)⋅dx$ and $∫_{0}^{∞} E_{m}(x)⋅f(x)⋅dx$
Bernard Danloy.
Math. Comp. 27 (1973), 861-869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331730
A note on the computation of integrals involving products of trigonometric and Bessel functions
Peter Linz and T. E. Kropp.
Math. Comp. 27 (1973), 871-872
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324878
Self-scaling variable metric algorithms without line search for unconstrained minimization
Shmuel S. Oren.
Math. Comp. 27 (1973), 873-885
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329259
An algorithm for the exact reduction of a matrix to Frobenius form using modular arithmetic. I
Jo Ann Howell.
Math. Comp. 27 (1973), 887-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0378381
An algorithm for the exact reduction of a matrix to Frobenius form using modular arithmetic. II
Jo Ann Howell.
Math. Comp. 27 (1973), 905-920
Abstract, references and article information
Full-text PDF Free Access    
An extrapolated Gauss-Seidel iteration for Hessenberg matrices
L. J. Lardy.
Math. Comp. 27 (1973), 921-926
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327012
Extensions of Forsythe’s method for random sampling from the normal distribution
J. H. Ahrens and U. Dieter.
Math. Comp. 27 (1973), 927-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329190
New approximations to familiar functions
J. E. Dutt, T. K. Lin and L. C. Tao.
Math. Comp. 27 (1973), 939-942
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324874
A search procedure and lower bound for odd perfect numbers
Bryant Tuckerman.
Math. Comp. 27 (1973), 943-949
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325506
A lower bound for the set of odd perfect numbers
Peter Hagis.
Math. Comp. 27 (1973), 951-953
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325507
On the largest prime divisor of an odd perfect number
Peter Hagis and Wayne L. McDaniel.
Math. Comp. 27 (1973), 955-957
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325508
The first occurrence of large gaps between successive primes
Richard P. Brent.
Math. Comp. 27 (1973), 959-963
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330021
Computational problems in $S$-function theory
P. A. Morris.
Math. Comp. 27 (1973), 965-971
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338134
A note on Dirichlet characters
Richard H. Hudson.
Math. Comp. 27 (1973), 973-975
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0337850
Primitive binary polynomials
Wayne Stahnke.
Math. Comp. 27 (1973), 977-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327722
The determination of Galois groups
Richard P. Stauduhar.
Math. Comp. 27 (1973), 981-996
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327712
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 997-1007
Abstract, references and article information
Full-text PDF Free Access    
Table errata: “Table of trigonometric functions (angle in grades)”\ (Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 357-380 (1971), 75–80), by Dušan V. Slavič
John W. Wrench.
Math. Comp. 27 (1973), 1009
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362819
Table Errata
Math. Comp. 27 (1973), 1009
Abstract, references and article information
Full-text PDF Free Access    
Table errata: An index of mathematical tables. Vol. I: Introduction, Part I: Index according to functions (second edition, Addison-Wesley, Reading, Mass. 1962) by A. Fletcher, J. C. P. Miller, L. Rosenhead and L. J. Comrie
Herman P. Robinson.
Math. Comp. 27 (1973), 1009
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365991
Table errata: “A note on the Catalan-Dickson conjecture” (Math. Comp. 27 (1973), 189–192)
Daniel Shanks.
Math. Comp. 27 (1973), 1011
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325523
Corrigenda
Math. Comp. 27 (1973), 1011-1012
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “Quadratic fields with four invariants divisible by $3$” (Math. Comp. 27 (1973), 183–187) by Daniel Shanks and Richard Serafin
Daniel Shanks.
Math. Comp. 27 (1973), 1012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330098
Indices
Math. Comp. 27 (1973), 1013-1028
Abstract, references and article information
Full-text PDF Free Access